Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Finitely generated right ideals of transformation near-rings


Author: S. D. Scott
Journal: Proc. Amer. Math. Soc. 78 (1980), 475-476
MSC: Primary 16A76
DOI: https://doi.org/10.1090/S0002-9939-1980-0556615-0
MathSciNet review: 556615
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If V is an additive group, $ {M_0}(V)$ the near-ring of zero-fixing maps of V into V, then the finitely generated right ideals of $ {M_0}(V)$ are easily characterised. These are just the annihilators of subsets of V. Moreover, finitely generated right ideals of $ {M_0}(V)$ are generated by a single element.


References [Enhancements On Off] (What's this?)

  • [1] Marjory J. Johnson, Maximal right ideals of transformation near-rings. part 4, J. Austral. Math. Soc. 19 (1975), no. part 4, 410–412. MR 0371966
  • [2] Günter Pilz, Near-rings, North-Holland Publishing Co., Amsterdam-New York-Oxford, 1977. The theory and its applications; North-Holland Mathematics Studies, No. 23. MR 0469981

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A76

Retrieve articles in all journals with MSC: 16A76


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0556615-0
Article copyright: © Copyright 1980 American Mathematical Society